<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-1750</article-id>
      <title-group>
        <article-title>Terminal value problem for impulsive fractional differential equation via Kuratowski measure of non-compactness</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Beddani</surname>
            <given-names>Moustafa</given-names>
          </name>
          <aff>Department of Mathematics, Higher Normal School of Mostaganem, Mostaganem, Algeria</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Beddani</surname>
            <given-names>Hamid</given-names>
          </name>
          <aff>Laboratory of Mathematics, Higher School in Electrical and Energy Engineering, Oran, Algeria</aff>
        </contrib>
      </contrib-group>
      <volume>27</volume>
      <issue>7</issue>
      <fpage>1491</fpage>
      <lpage>1504</lpage>
      <pub-date date-type="pub">
        <day>30</day>
        <month>11</month>
        <year>2024</year>
      </pub-date>
      <abstract>
        <p>In this paper, we study the existence of solutions for terminal value problem for impulsive differential equation via ϴ-Riemann-Liouville fractional derivative in a appropriate Banach space. Our approach is based on Mönch fixed point theorem via Kuratowski measure of non-compactness, an example is given to illustrate our approach.</p>
      </abstract>
      <kwd-group>
        <kwd>Measure of non-compactness</kwd>
        <kwd>Banach space</kwd>
        <kwd>Fixed point theorem</kwd>
        <kwd>ϴ-Riemann-Liouville fractional derivative</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
